# SDR UHLA201605100275

- Difficulty date: May 10, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 32,675 hours, 20,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND UNDER WEB TO SILL ATTACH SPLICE BETWEEN FRAMES 87 AND 88 AT LBL 41. REMOVED CORRODED ATTACH SPLICE FLOOR BETWEEN FRAMES 87 AND 88, LBL 41 AND INSTALLED NEW SERVICEABLE SPLICE FLOOR IAW SRM 51-42-02.
